Journal article icon

Journal article

Liquid-like behavior of shape memory alloys

Publication status:
Published

Actions


Access Document


Authors


Dolzmann, G More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
COMPTES RENDUS MATHEMATIQUE
Volume:
336
Issue:
5
Pages:
441-446
Publication date:
2003-03-01
DOI:
ISSN:
1631-073X
URN:
uuid:a5fac33e-f8b7-4de2-8f48-c3f62202d963
Source identifiers:
31224
Local pid:
pubs:31224

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP